# SDR NSVA2010139

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 242
- Aircraft time: 41,157 hours, 46,074 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

NOSE PITCH TRIM INTERMITTENTLY ACTUATES NOSE DOWN IN FLIGHT.  FIXED BROKEN WIRE ON SERVO ACTUATOR.
